Sign in
Symplectic four-manifolds and projective surfaces
Journal article   Open access  Peer reviewed

Symplectic four-manifolds and projective surfaces

F Bogomolov and L Katzarkov
Topology and its applications, Vol.88(1), pp.79-109
1998

Abstract

Fundamental groups Monodromy Projective surfaces Symplectic fourfolds
url
https://doi.org/10.1016/S0166-8641(97)00200-9View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.500 Knots
Web Of Science research areas
Mathematics
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details